# SDR SWAA2022021758109

- Difficulty date: August 16, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 49,068 hours, 28,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Cracked
- Location: Flight Deck Floo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT DECK ALL 4 OF THE F/O'S SEAT TRACKS ARE WORN; GOUGED; OR CRACKED. / REPLACED ALL 4 OF THE F/O'S SEAT TRACKS AS REQUIRED IAW B737 AMM 25-11-11-400-801 A-TAG# WN3809; WN8418; WN669; WN0550
